Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)
SOME RESULTS ON ϕ -(k,n)-CLOSED SUBMODULES

M. H. Moslemi Koupaei

Volume 9, Issue 1 , September 2021, , Pages 107-118

https://doi.org/10.22044/jas.2020.8817.1426

Abstract
  Let $R$ be a commutative ring with identity and $M$ be a unitary $R$ -module. Let $S(M)$ be the set of all submodules of $M$ and $\phi :S(M)\rightarrow S(M)\cup \lbrace\emptyset\rbrace$ be a function. A proper submodule $N$ of $M$ is called $\phi$ -semi-$n$-absorbing if $r^{n} m\in N\setminus \phi(N)$ ...  Read More